advertisement
Question
Posted by: Panda | 2011-11-01

5 pills tested, and i keep getting thrush! :(

OK So i have tried Minerva, Yas, the patch as well as Mirelle, and each time I get sever thursh after a month or so. I have a steady boyfriend now, and I am really concerned about not being on contraception. I really dont want to have to us to use condoms only anymore and am desperate for a solution. I have spent so much money on doctors fees and medicine in the last year, I cant afford to see a gynae at the moment (medical aid doesnt cover).

Please help me with some solutions?
Would the progesterone only injection potentially give me thrush too?
What about the coil?
Any non-hormonal forms of contraception I can use (apart from female condom).

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that you do not get thrush when off the Pill. The injection would have a lesser chance of causing this problem and so would the IUCD.
Non-hormonal contraceptives are the loop, diaphragm and condoms.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-11-03

I presume that you do not get thrush when off the Pill. The injection would have a lesser chance of causing this problem and so would the IUCD.
Non-hormonal contraceptives are the loop, diaphragm and condoms.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement